# SDR CALA2024100402558

- Difficulty date: October 1, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,301 hours, 18,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 149A71851
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  FUSELAGE, LATCH LANDING AT STA 540 FOR DOOR 192DR HAS WEAR THRU LATCH PAD.   REMOVED DAMAGED LANDING AND PARTIALLY REMOVED SEAL AND RETAINER FOUND NO DEFECTS REF B737 NDT MANUAL PT6 51-00-00 PROC 3. REF B737-800 SRM 51-40-02. EVALUATED DAMAGE AND FOUND TO BE OUT FABRICATED, ALODINED AND PRIMED STRAP AND FILLER REF B737-800 OF LIMITS REF B737-800 SRM 51-10-13-1A-2. REMOVED DAMAGED AREA SRM 57-10-13-2R-3. INSTALLED REPAIR REF B737-800 SRM 57-10-13-2R FROM LOWER CHORD REF B737-800 SRM 57-10-13-2A-3. ACCOMP HFEC AND -3.
